This is my first time posting here, I was diagnosed in October 2014 and started taking Rebif in December with the Rebismart device. Overall, I feel like I have gotten off pretty easy with side effects as the dreaded flu-like symptoms have been manageable. My question is if anyone has found a way to track injection sites, i.e. which places bruise/cause redness and which don't?? I find it so hard to predict and have started dreading removing the device after the injection as I know if I see a drop of blood that it will be a site that will bruise. Again, it's not the worst thing in the world and I don't live in a hot country where I am wearing shorts or bikinis but it is just the constant reminder of the injections and the diagnosis when I see these bruises on my skin... any thoughts/suggestions appreciated!!! I've tried changing the comfort settings but it doesn't seem to make much difference, I've also wondered if it's because I have gotten back into exercise and am toning up more so the bruising occurs more as I don't have as much fat, which is obviously a good thing but again, it would be great to know if anyone has any suggestions!!!!
I was recently diagnosed and started on Rebif and I found this on their website to track injection location, date and time. I downloaded it and sent it to local printers and had it bound so I wouldn't lose pages ;)
http://www.rebif.com/taking-rebif/rebif ... nt-routine
I hope this helps
I was on Rebif for about three years and can relate with the bruising. I first stopped using the Rebiject, as the action was like using a jack hammer! I ended up having my husband give me the injections as well as doing some myself. That reduced a good deal of bruising and pain. Secondly, I eliminated my thighs as an injection site. I was always having problems and they disappeared once I removed them from my rotation.
For injection site tracking, I used journals supplied by MS Lifelines. They are really good about sending them out. Also, the link Tessj253 posted would probably work as well.
Hope this helps!
- Similar Topics
- Last post